MathSciNet Relay Station
MathSciNet bibliographic data
MR1768555 62L10
Dragalin, Vladimir P.; Tartakovsky, Alexander G.; Veeravalli, Venugopal V. Multihypothesis sequential probability ratio tests. II. Accurate asymptotic expansions for the expected sample size. IEEE Trans. Inform. Theory 46 (2000), no. 4, 1366–1383.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement